# SDR DALA14034880969

- Difficulty date: June 5, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 591-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PLUG ON LT SEAT TRACK, X=22, BS 591-595.  PLUG WAS REMOVED,  NEW PLUG INSTALLED IAW SRM 53-05, FIG 4A, SHEET 2.
